Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 169–170 (Mi umn2449)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type

S. Z. Levendorskii


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 129–130

Bibliographic databases:

MSC: 35P20, 35Q30, 41A60, 46E35, 47B25
Received: 04.07.1982

Citation: S. Z. Levendorskii, “Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type”, Uspekhi Mat. Nauk, 39:4(238) (1984), 169–170; Russian Math. Surveys, 39:4 (1984), 129–130

Citation in format AMSBIB
\Bibitem{Lev84}
\by S.~Z.~Levendorskii
\paper Asymptotic distribution of the eigenvalues of systems of Navier--Stokes type
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn2449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753784}
\zmath{https://zbmath.org/?q=an:0574.35069}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..129L}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 129--130
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2449
  • http://mi.mathnet.ru/eng/umn/v39/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:84
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021